# SDR JJBA20220123028

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 43,680 hours, 27,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT INOPERATIVE. REMOVED MCD EMERGENCY LIGHT HOUSING. FOUND BAD GROUND. CLEANED GROUND WIRE RING TERMINAL. REINSTALLED MCD EMERGENCY LIGHT. OPS CHECK SAT
